Modules de Gorenstein et modules canoniques
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 28 (1974-1975) no. 1, Talk no. 9, 9 p.
@article{SD_1974-1975__28_1_A5_0,
     author = {Bertin, Jean-\'Etienne},
     title = {Modules de Gorenstein et modules canoniques},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {28},
     number = {1},
     year = {1974-1975},
     note = {talk:9},
     zbl = {0336.13016},
     mrnumber = {404236},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1974-1975__28_1_A5_0}
}
Bertin, Jean-Etienne. Modules de Gorenstein et modules canoniques. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 28 (1974-1975) no. 1, Talk no. 9, 9 p. http://www.numdam.org/item/SD_1974-1975__28_1_A5_0/

[1] Auslander (M.) and Goldman (O.). - The Brauer group of a commutative ring. Trans. Amer. math. Soc., t. 97, 1960, p. 367-409. | MR 121392 | Zbl 0100.26304

[2] Bass (H.). - On the ubiquity of Gorenstein rings, Math. Z., t. 82, 1963, p. 8-28. | MR 153708 | Zbl 0112.26604

[3] Ferrand (D.) et Raynaud (M.). - Fibres formelles d'un anneau local noethérien, Ann. scient. Ec. Norm. Sup., 4e série, t. 3, 1970, p. 295-311. | Numdam | MR 272779 | Zbl 0204.36601

[4] Fossum, Griffith and Reiten. - The homological algebra of trivial extensions of abelian categories with application to ring theory (à paraître).

[5] Foxby (H.B.). - Gorenstein modules and related modules, Math. Scand., t. 31, 1972, p. 267-284. | MR 327752 | Zbl 0272.13009

[6] Levin (G.) and Vasconcelos (W.V.). - Homological dimensions and Macaulay rings, Pacifie J. Math., t. 25, 1968, p. 315-323. | MR 230715 | Zbl 0161.03903

[7] Matlis (E.). - Injective modules over noetherian rings, Pacific J. of Math., t. 8, 1958, p. 511-528. | MR 99360 | Zbl 0084.26601

[8] Matlis (E.). - Modules with descending chain condition, Trans. Amer. math. Soc., t. 97, 1960, p. 495-508. | MR 169879 | Zbl 0094.25203

[9] Raynaud (M.). - Anneaux locaux henséliens. - Berlin, Heidelberg, New York, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 169). | MR 277519 | Zbl 0203.05102

[10] Rees (D.). - The grade of an idéal or module, Proc. Cambridge phil. Soc., t. 53, 1957, p. 28-42. | MR 82967 | Zbl 0079.26602

[11] Reiten (I.). - The converse to a theorem of Sharp on Gorenstein modules, Proc. Amer. math. Soc., t. 32, 1972, p. 417-420. | MR 296067 | Zbl 0235.13016

[12] Sharp (R.Y.). - Gorenstein modules, Math. Z., t. 115, 1970, p. 117-139. | MR 263801 | Zbl 0186.07403

[13] Sharp (R.Y.). - On Gorenstein modules over complete Cohen-Macaulay local ring, Quart. J. of Math., Oxford Series, t.22, 1971, p. 425-434. | MR 289504 | Zbl 0221.13016

[14] Sharp (R.Y.). - Finitely generated modules of finite injective dimension over certain Cohen-Macaulay rings, Proc. London math. Soc., t. 25, 1972, p. 303-328. | MR 306188 | Zbl 0244.13015